Lp-estimates for time fractional parabolic equations in divergence form with measurable coefficients

Hongjie Dong, Doyoon Kim

Research output: Contribution to journalArticle

Abstract

In this paper, we establish Lp-estimates and solvability for time fractional divergence form parabolic equations in the whole space when leading coefficients are merely measurable in one spatial variable and locally have small mean oscillations with respect to the other variables. The corresponding results for equations on a half space are also derived.

Original languageEnglish
Article number108338
JournalJournal of Functional Analysis
Volume278
Issue number3
DOIs
Publication statusPublished - 2020 Feb 1

Fingerprint

Lp Estimates
Parabolic Equation
Divergence
Fractional
Coefficient
Half-space
Solvability
Oscillation
Form

Keywords

  • Measurable coefficients
  • Parabolic equations
  • Small mean oscillations
  • Time fractional derivative

ASJC Scopus subject areas

  • Analysis

Cite this

Lp-estimates for time fractional parabolic equations in divergence form with measurable coefficients. / Dong, Hongjie; Kim, Doyoon.

In: Journal of Functional Analysis, Vol. 278, No. 3, 108338, 01.02.2020.

Research output: Contribution to journalArticle

@article{e9b0b3dc83ff4595a4559e25a776003e,
title = "Lp-estimates for time fractional parabolic equations in divergence form with measurable coefficients",
abstract = "In this paper, we establish Lp-estimates and solvability for time fractional divergence form parabolic equations in the whole space when leading coefficients are merely measurable in one spatial variable and locally have small mean oscillations with respect to the other variables. The corresponding results for equations on a half space are also derived.",
keywords = "Measurable coefficients, Parabolic equations, Small mean oscillations, Time fractional derivative",
author = "Hongjie Dong and Doyoon Kim",
year = "2020",
month = "2",
day = "1",
doi = "10.1016/j.jfa.2019.108338",
language = "English",
volume = "278",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Lp-estimates for time fractional parabolic equations in divergence form with measurable coefficients

AU - Dong, Hongjie

AU - Kim, Doyoon

PY - 2020/2/1

Y1 - 2020/2/1

N2 - In this paper, we establish Lp-estimates and solvability for time fractional divergence form parabolic equations in the whole space when leading coefficients are merely measurable in one spatial variable and locally have small mean oscillations with respect to the other variables. The corresponding results for equations on a half space are also derived.

AB - In this paper, we establish Lp-estimates and solvability for time fractional divergence form parabolic equations in the whole space when leading coefficients are merely measurable in one spatial variable and locally have small mean oscillations with respect to the other variables. The corresponding results for equations on a half space are also derived.

KW - Measurable coefficients

KW - Parabolic equations

KW - Small mean oscillations

KW - Time fractional derivative

UR - http://www.scopus.com/inward/record.url?scp=85073724721&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85073724721&partnerID=8YFLogxK

U2 - 10.1016/j.jfa.2019.108338

DO - 10.1016/j.jfa.2019.108338

M3 - Article

AN - SCOPUS:85073724721

VL - 278

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 3

M1 - 108338

ER -